Existence of multiple refinable distributions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

20 Scopus Citations
View graph of relations

Author(s)

  • Ding-Xuan Zhou

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)317-329
Journal / PublicationMichigan Mathematical Journal
Volume44
Issue number2
Publication statusPublished - 1997

Citation Format(s)

Existence of multiple refinable distributions. / Zhou, Ding-Xuan.

In: Michigan Mathematical Journal, Vol. 44, No. 2, 1997, p. 317-329.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review